# SDR SIMA20170518002

- Difficulty date: May 18, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 31,921 hours, 27,885 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: 14527696001
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT BOTTOM EDGE IS CORRODED AROUND SPRING.  R & R THE RT OVERWING EXIT BOTTOM EDGE IAW SRM 51-40-02
